VOL. 3 · NO. 2 | 1951
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 3 (2), (1951)
No abstract available
Articles
Osamu Takenouchi
Tohoku Math. J. (2) 3 (2), 123-131, (1951) DOI: 10.2748/tmj/1178245512
KEYWORDS: 46.3X
No abstract available
Masahiro Nakamura, Zirô Takeda
Tohoku Math. J. (2) 3 (2), 132-135, (1951) DOI: 10.2748/tmj/1178245513
KEYWORDS: 20.0X
No abstract available
Hidekazu Wada
Tohoku Math. J. (2) 3 (2), 136-139, (1951) DOI: 10.2748/tmj/1178245514
KEYWORDS: 56.0X
No abstract available
Yoshie Katsurada
Tohoku Math. J. (2) 3 (2), 140-148, (1951) DOI: 10.2748/tmj/1178245515
KEYWORDS: 53.0X
No abstract available
Syun-ichi Tachibana
Tohoku Math. J. (2) 3 (2), 149-158, (1951) DOI: 10.2748/tmj/1178245516
KEYWORDS: 53.0X
No abstract available
Tyuzi Adati
Tohoku Math. J. (2) 3 (2), 159-173, (1951) DOI: 10.2748/tmj/1178245517
KEYWORDS: 53.0X
No abstract available
Makoto Kimpara
Tohoku Math. J. (2) 3 (2), 174-181, (1951) DOI: 10.2748/tmj/1178245518
KEYWORDS: 53.0X
No abstract available
Tadashi Kuroda
Tohoku Math. J. (2) 3 (2), 182-186, (1951) DOI: 10.2748/tmj/1178245519
KEYWORDS: 30.0X
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 3 (2), 187-196, (1951) DOI: 10.2748/tmj/1178245520
KEYWORDS: 46.3X
No abstract available
Tamotsu Tsuchikura
Tohoku Math. J. (2) 3 (2), 197-202, (1951) DOI: 10.2748/tmj/1178245521
KEYWORDS: 27.2X
No abstract available
Tamotsu Tsuchikura
Tohoku Math. J. (2) 3 (2), 203-207, (1951) DOI: 10.2748/tmj/1178245522
KEYWORDS: 40.0X
No abstract available
Tamotsu Tsuchikura
Tohoku Math. J. (2) 3 (2), 208-211, (1951) DOI: 10.2748/tmj/1178245523
KEYWORDS: 60.0X
No abstract available
Shin-ichi Izumi
Tohoku Math. J. (2) 3 (2), 212-215, (1951) DOI: 10.2748/tmj/1178245524
KEYWORDS: 42.4X
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 3 (2), 216-219, (1951) DOI: 10.2748/tmj/1178245525
KEYWORDS: 42.4X
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 3 (2), 220-222, (1951) DOI: 10.2748/tmj/1178245526
KEYWORDS: 45.0X
No abstract available
Shigeki Yano
Tohoku Math. J. (2) 3 (2), 223-242, (1951) DOI: 10.2748/tmj/1178245527
KEYWORDS: 42.4X
No abstract available
Back Matter
Tohoku Math. J. (2) 3 (2), (1951)
No abstract available
Back to Top